# SDR 08FDEA00974

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Bent
- Location: Cargo Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; ROLLER TRAY SIDE RAIL IS BENT; BY CARGO DOOR OPENING JUST ABOVE DOOR SPOOL NR 3.  ROLLER TRAY FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00 REMOVED AND REPLACED IAW AMM 25-52-21-4 PARA 2B & 2D. FABBED IAW DWG. A25771256. ALODINED IAW SRM 51-21-10. PRIMED & PAINTED IAW SRM 51-23-10.
